# SDR DLL14954381

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Lwr Galley
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

NR 6 OVEN LOWER GALLEY GREASE FIRE.  C/B PULLED, HALON DISCHARGED.  VENT APPEARS CLOGGED WITH FOIL.  CLEANED NR 6 OVEN, OK FOR SERVICE.
